# SDR USAA920081946

- Difficulty date: October 22, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 26,353 hours, 10,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4427795 FLT NR 363 PHX-SMF EMERGENCY LIGHT AT 18 LT SEAT MOUNTED IS INOPERATIVE.  FOUND SEAT HARNESS DISCONNECTED.  SECURED AND RECONNECTED HARNESS.  OPS CHECK WAS GOOD.
